# SDR UALA2013032501818

- Difficulty date: March 22, 2013
- Submitted: April 16, 2013
- Operation: Air carrier
- Aircraft: N643UA
- Make and model: Boeing 767322
- Aircraft serial: 25093
- Aircraft time: 93,828 hours, 14,825 cycles
- Engine: Pwa PW4060
- System (JASC): 3100 · Indicating/Recording System
- Part: Guard
- Part number: 233T620119
- Condition: Broken
- Location: Trim Switch
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AILERON TRIM SWITCH GUARD BROKEN.    REMOVED AND REPLACED AILERON, RUDDER TRIM PANEL LIGHT PLATE PER MM.
